# SDR DHL2005806502

- Difficulty date: August 16, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Slat
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E FORMER UPPER PART CRACKED 0.250 INCH, STA XFS 416.500. PERFORMED STOP HOLE AND FABRICATED 2 THIN FORMED ANGLE DOUBLERS (AL7075T6 0.032 INCH) IAW SRM 57-2-0 PG. 9-10. CLEANED, TREATED AND PRIMED AREA AND 2 THIN FORMED ANGLE DOUBLERS IAW SRM 51-1-8B. INSTALLED 2 THIN FORMED ANGLE DOUBLERS IAW SRM 57-2-0 PG. 9-10.
